# SDR CALA9801020

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV FLOOR WEB CORRODED AT BS 980 TO 996, LBL 18.  THE FLOOR WEB WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-2, 51-10-3, AND 51-30-1.
